ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.4.5992

On the Solutions of Multi-Dimensional Arbitrary order Differential Equation with Mixed Senior Partial Derivative and Power-Law Non-Linearities

Rakhmelevich I. V.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 4.
Abstract:
We study the solutions of a multi-dimensional differential equation of arbitrary order containing mixed senior partial  derivative and power-law non-linearities on unknown function and its first derivatives. The method of functional separation of variables is applied for examining of this equation. The particular solutions of the equation under consideration are obtained. Some theorems which permit to decrease the order of this equation are proved.
Keywords: partial differential equation, functional separation of variables, power-law non-linearity.
Language: Russian Download the full text  
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт